Previous |  Up |  Next


[1] Jean Mawhin: Periodic solutions of nonlinear telegraph equation. Rapport no. 92, Juin 1976, Seminaires de Mathematique Appliquee et Mecanique, Universite Catholique de Louvain.
[2] Svatopluk Fučík, Jean Mawhin: Generalized periodic solutions of nonlinear telegraph equations. Nonlinear analysis. Theory, Methods, Appl. 2 (1978), pp. 609-617. MR 0512156
[3] Svatopluk Fučík: Solvability of nonlinear equations and boundary value problems. Society of Czech. Math. Phys., Prague, 1980. MR 0620638
Partner of
EuDML logo